# SDR QXEA200500434

- Difficulty date: March 3, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL600*
- Aircraft serial: 10022
- Aircraft time: 7,771 hours, 5,750 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT AILERON, UPPER INBOARD LEADING EDGE HAS TWO AREAS OF WEARING FROM TRAILING EDGE SEALS.  REPAIRED IAW CRJ700 SRM 57-61-01-101-001-A01 AND SRM 51-12-00-001-001-A01.
